Anti-invariant ξ⊥-Riemannian Submersions From Hyperbolic β-Kenmotsu Manifolds

  • Mohd Danish Siddiqi Department of Mathematics, Faculty of Science, Jazan University, Jazan-Kingdom of Saudi Arabia.
  • Mehmet Akif Akyol Department of Mathematics, Faculty of Arts and Sciences, Bingol University, 12000 Bingo ̈l, Turkey.

Abstract




In this paper, we introduce anti-invariant ξ⊥-Riemannian submersions from Hyperbolic β-Kenmotsu Manifolds onto Riemannian manifolds. Necessary and sufficient conditions for a special anti-invariant ξ⊥-Riemannian submersion to be totally geodesic are studied. Moreover, we obtain decomposition theorems for the total manifold of such submersions.




Published
2018-10-19
How to Cite
DANISH SIDDIQI, Mohd; AKIF AKYOL, Mehmet. Anti-invariant ξ⊥-Riemannian Submersions From Hyperbolic β-Kenmotsu Manifolds. CUBO, A Mathematical Journal, [S.l.], v. 20, n. 1, p. 79–94, oct. 2018. ISSN 0719-0646. Available at: <http://mediosymovimientossociales.cl/index.php/cubo/article/view/1900>. Date accessed: 15 nov. 2018.